# SDR SWAA2022021156670

- Difficulty date: April 21, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 48,897 hours, 28,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR LINER BIN B HAS CRACK MIDDLE OF FLOOR. / REFERENCE CLOSING LP0071595 R&R'D FWD CARGO FLOOR PANEL IAW AMM 25-52-10 & EA 1-725-4163 OK FOR SERVICE CLEARING #64639
